Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
On solvmanifolds and a conjecture of Benson and Gordon from the hamiltonian viewpoint.
Authors: Tralle, A.; Andrzejewski, W.
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Journal of Lie Theory
Volume: 8
Start Page: 277
End Page: 292
Document Type: Article
ID: 136777.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.